The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Full-Text PDF (131 KB) | Metadata | Table of Contents | PM summary
Volume 67, Issue 4, 2010, pp. 525–540
DOI: 10.4171/PM/1876

Published online: 2010-11-24

Exponential decay of hyperbolic times for Benedicks–Carleson quadratic maps

Jorge Milhazes Freitas[1]

(1) Universidade do Porto, Portugal

We consider the Benedicks–Carleson quadratic maps and prove that the tail of Hyperbolic Times, introduced in [5], decays exponentially fast. This improves a previous work [14], where subexponential estimates for this tail were obtained and allows to use the theory developed by Alves et al as another approach to recover statistical properties of these maps like exponential Decay of Correlations, Large Deviations, Central Limit Theorem, Statistical Stability and continuity of metric entropy.

Keywords: Logistic family, hyperbolic times, statistical properties, tail sets

Freitas Jorge Milhazes: Exponential decay of hyperbolic times for Benedicks–Carleson quadratic maps. Port. Math. 67 (2010), 525-540. doi: 10.4171/PM/1876